Scientists suspect low-dose effects have led to global epidemic
by Louisas on Mon Jan 28, 2013 05:15 PM
HI everyone, I hope some one can explain to me why my father's CEA has dropped over the past 6 months but his most recent CT shows "vast progression". He was in the 800s and currently is 74. He was put on Cetuximab about 6 months ago. Can the CT show a false progression? Has anyone had that experience? My father has stage IV colon cancer--mets to liver and lungs. Any thoughts would be greatly appreciated.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.